Alert archive / Texas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 121, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at May 8, 2005, 9:39 AM CDT for Cherokee County, Texas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 8, 2005, 9:39 AM CDT (14:39 UTC)
- Expired
- May 8, 2005, 10:15 AM CDT
- In force
- 36 min
- Issued by
- NWS Shreveport, LA
- Area
- Counties, with a storm outline in the text
County Cherokee County, TX
The radar
The Shreveport radar (KSHV), 142 km from the middle of the area, began a volume at 14:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 5:45 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 3:17 AM CDT, 6 hours 22 minutes earlier.
Area forecast discussion, May 8, 3:17 AM CDT, 6 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 317 AM CDT SUN MAY 8 2005 .DISCUSSION... UPPER LOW OVER THE NORTHERN PLAINS WITH TROUGH TO A SHORT WAVE OVER AZ THIS MORNING TO MOVE EAST TODAY AND MONDAY...THEN RIDGE WILL CONTROL THE WEATHER UNTIL LATER IN THE WEEK. MODELS STILL HAVE SOME DISAGREEMENT THIS MORNING...WILL LEAN TOWARD THE GFS...BUT CUT BACK ON THE RAIN AMOUNTS. && .PRELIMINARY POINT TEMPS/POPS... SHV 81 64 83 65 / 40 60 20 10 MLU 83 64 82 64 / 20 40 20 10 DEQ 78 62 82 62 / 50 60 20 10 TXK 80 63 81 65 / 50 60 20 10 ELD 81 63 82 64 / 40 60 20 10 TYR 79 63 84 67 / 50 60 20 10 GGG 80 62 84 66 / 50 60 20 10 LFK 81 65 86 67 / 50 50 20 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && IV
Hazardous weather outlook, May 8, 6:00 AM CDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 600 AM CDT SUN MAY 8 2005 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-081700- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 600 AM CDT SUN MAY 8 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT...GENERALLY TO THE WEST OF A LINE FROM PRESCOTT ARKANSAS TO BOSSIER CITY TO HEMPHILL TEXAS. THE MAIN THREAT OF SEVERE WEATHER WILL BE LARGE HAIL AND HEAVY RAINS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS MAY BE NEEDED TONIGHT.
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 9:51 AM CDT | Severe Thunderstorm Warning | SHV | Smith | 54 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.